MathSciNet Relay Station
MathSciNet bibliographic data
MR525675 (80k:46069) 46L30
Anderson, Joel Extensions, restrictions, and representations of states on $C\sp{\ast} $-algebras. Trans. Amer. Math. Soc. 249 (1979), no. 2, 303–329.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement